# SDR REXA2015070500656

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 22,664 hours, 20,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN, LOUD POP WHEN HANDLE IS BROUGHT UP.  LUBED MAIN PAX DOOR IAW AMM 52-10-00.  OPERATIONS CHECKED GOOD.
